On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.236.55.22
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l’ENS, série 4 - Titles - 41 - pages 657-670

Titlessérie 4, 41

Feuilletages holomorphes de codimension un dont la classe canonique est triviale

Frédéric TOUZET

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4, 41, fascicule 4 (2008), 657-670

Download this paper : PDF File

Résumé :

We give a description of Kähler manifolds pM  equipped with an integrable subbundle pF of pTM  of rank pn- 1  (pn = dim M  ) under the assumption that the line bundle pD ´et F is numerically trivial. This is a sort of foliated version of Bogomolov’s theorem concerning Kähler manifolds with trivial canonical class.

Abstract :

Codimension one holomorphic foliations with trivial canonical class

Nous décrivons les variétés kählériennes compactes pM  de dimension complexe pn  dont le fibré tangent admet un sous-fibré holomorphe intégrable pF de rang pn- 1  dont le fibré déterminant pD ´et F est à première classe de Chern nulle. Ce résultat peut en quelque sorte être considéré comme un avatar feuilleté du théorème de Bogomolov concernant les variétés kählériennes à fibré canonique numériquement trivial.


References :

1
Beauville, Arnaud
Variétés kähleriennes dont la première classe de Chern est nulle
J. Diff. Geom., 18 (1983) 755–782
Math Reviews 730926
Zentralblatt 537.53056
2
Bogomolov, F. A.
Kähler manifolds with trivial canonical class
Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974) 11–21
Math Reviews 338459
3
Brunella, Marco
Feuilletages holomorphes sur les surfaces complexes compactes
Ann. Sci. École Norm. Sup., 30 (1997) 569–594
Math Reviews 1474805
Zentralblatt 893.32019
4
Brunella, Marco
Plurisubharmonic variation of the leafwise Poincaré metric
Internat. J. Math., 14 (2003) 139–151
Math Reviews 1966769
Zentralblatt 1052.32027
5
Brunella, Marco
A positivity property for foliations on compact Kähler manifolds
Internat. J. Math., 17 (2006) 35–43
Math Reviews 2204838
Zentralblatt 1097.37041
6
Brunella, Marco and Pereira, Jorge Vitório and Touzet, Frédéric
Kähler manifolds with split tangent bundle
Bull. Soc. Math. France, 134 (2006) 241–252
Math Reviews 2233706
Zentralblatt pre05145488
7
Cheeger, Jeff and Gromoll, Detlef
The splitting theorem for manifolds of nonnegative Ricci curvature
J. Diff. Geom., 6 (1971/72) 119–128
Math Reviews 303460
8
Kellum, Mark
Uniformly quasi-isometric foliations
Ergodic Theory Dynam. Systems, 13 (1993) 101–122
Math Reviews 1213081
Zentralblatt 784.58060
9
Kobayashi, Shoshichi and Nomizu, Katsumi
Foundations of differential geometry. Vol. II
John Wiley & Sons Inc., 1996
Math Reviews 1393941
10
Kobayashi, Shoshichi and Wu, H.
Complex differential Geometry
Birkhäuser, 1987
11
Loray, Frank and Rebelo, Julio C.
Minimal, rigid foliations by curves on pℂℙn
J. Eur. Math. Soc., 5 (2003) 147–201
Math Reviews 1985614
12
Martinet, Jean and Ramis, Jean-Pierre
Classification analytique des équations différentielles non linéaires résonnantes du premier ordre
Ann. Sci. École Norm. Sup., 16 (1983) 571–621
Math Reviews 740592
Zentralblatt 534.34011
13
Raghunathan, M. S.
Discrete subgroups of Lie groups
3000effacer, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 68, Springer, 1972
Math Reviews 507234
Zentralblatt 254.22005
14
Yau, Shing Tung
On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I
Comm. Pure Appl. Math., 31 (1978) 339–411
Math Reviews 480350
Zentralblatt 369.53059